Reply to 'Comment on 'Almost-periodic time observables for bound quantum systems''

File Size Format
74571_1.pdf 60Kb Adobe PDF View
Title Reply to 'Comment on 'Almost-periodic time observables for bound quantum systems''
Author Hall, Michael
Journal Name Journal of Physics A
Year Published 2009
Place of publication United Kingdom
Publisher Institute of Physics Publishing Ltd.
Abstract In a recent paper (Hall 2008 J. Phys. A:Math. Gen. 41 255301), I made several critical remarks on a ‘Hermitian time operator’ proposed by Galapon (2002 Proc. R. Soc. A 458 2671). Galapon has correctly pointed out that remarks pertaining to ‘denseness’ of the commutator domain are wrong (Galapon 2008 J. Phys. A: Math. Theor. 42 018001). However, the other remarks still apply, and it is further noted that a given quantum system can be a member of this domain only at a set of times of total measure zero.
Peer Reviewed Yes
Published Yes
Alternative URI
Copyright Statement Copyright 2009 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Volume 42
Issue Number 1
Page from 018002-1
Page to 018002-3
ISSN 1751-8113
Date Accessioned 2011-12-05
Language en_US
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Quantum Physics
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice